# SDR SWIA201334295

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 19,356 hours, 11,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FS 744 TO 761 HAS CORROSION.  C-CHECK BLENDED CORROSION IAW SRM.
